# SDR C2XA04SH132

- Difficulty date: March 2, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 4,234 hours, 3,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 14542773002
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE RIGHT HAND MAIN LANDING GEAR WHEEL WELL AFT RIB PANEL WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PANEL IAW EMB 145 IPC 53-04-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
